MAUDE Adverse Event Report: PERFUSION SYSTEMS HMS PLUS INSTRUMENT; ANALYZER, HEPARIN, AUTOMATED

PERFUSION SYSTEMS HMS PLUS INSTRUMENT; ANALYZER, HEPARIN, AUTOMATED
Model Number 30514
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that at an unspecified time this hms plus instrument had an abnormal qc failure.The use of the instrument was unspecified.It was unknown if there was any patient involvement or complications as a result of the event.Medtronic received additional information that the customer declined service stating that the instrument was working fine.No further action is required.
 
Additional Manufacturer Narrative
Additional information was received stating that the event that was reported in regulatory report is a duplicate of the event reported in regulatory report 2184009-2025-00129.These events have been merged and any subsequent information will be reported in the file associated with 2184009-2025-00129.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HMS PLUS INSTRUMENT
Common Device Name
ANALYZER, HEPARIN, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21603659
Report Number2184009-2025-00425
Device Sequence Number14546213
Product Code JOX
UDI-Device Identifier00673978698793
UDI-Public00673978698793
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K111339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30514
Device Catalogue Number30514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2025
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/02/2025
Date Device Manufactured09/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown